Jump to content
CrazyBoards.org

Seroquel Leg Pain?


Recommended Posts

I started taking Seroquel(100mg) 2 weeks ago. Today, my leg started cramping and it's not stopping. It's very weak and I find myself limping. I have an appointment with my doctor at 4:30 (it's 3:17 now) but the pain is almost unbearable. What can I do to make it go away. Ice? Heat? Ibuprofen? I don't want to add to whatever is happening.

On a side note as well, I'm a week late for my period. Could that be the Seroquel as well?

Other side effects I've noticed: Dry/Red eyes, memory loss, general weakness.

Background: I'm 19, female (obviously), being treated for possible Bipolar Disorder

Link to comment
Share on other sites

I occasioanlly got sudden, intense muscle cramping when on high doses of seroquel, I think it's a specific type of movement dx but I forgetthe name of it. At my usual non manic dose, I never had a problem.

They were someetimes so painful, that I'd be crying on the ground.... not cool. I would always find that when the cramp eased up, stretching in the direction away from the muscle "seizure" which is the best way I could describe it, helped.

But it sounds like you have other seroquel issues goign on as well, so get thee to a psychiatrist as soon as possible. the rapid heartrate can be a real problem, and etc.

Anna

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...